Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Polynomial approximations to integral transforms


Author: Jet Wimp
Journal: Math. Comp. 15 (1961), 174-178
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-61-99221-3
Article copyright: © Copyright 1961 American Mathematical Society